# SDR DALA2023011700315

- Difficulty date: August 14, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN ( DOOR ) DAMAGED DUE TO BIRD STRIKE. REPAIR COMPLETED PER ERA 60429-14 REV ORG SEC. II.
